RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 127–128 (Mi umn5741)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

On the theory of periodic completely continuous vector fields

È. M. Muhamadiev


Full text: PDF file (220 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 01.11.1966

Citation: È. M. Muhamadiev, “On the theory of periodic completely continuous vector fields”, Uspekhi Mat. Nauk, 22:2(134) (1967), 127–128

Citation in format AMSBIB
\Bibitem{Muh67}
\by \`E.~M.~Muhamadiev
\paper On the theory of periodic completely continuous vector fields
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 127--128
\mathnet{http://mi.mathnet.ru/umn5741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=211287}


Linking options:
  • http://mi.mathnet.ru/eng/umn5741
  • http://mi.mathnet.ru/eng/umn/v22/i2/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zvyagin, E. M. Mukhamadiev, Yu. I. Sapronov, “O stepeni ekvivariantnykh fredgolmovykh otobrazhenii”, UMN, 28:6(174) (1973), 209–210  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:198
    Full text:77
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019